... visiting and have missed one dose.As soon as it acted like it was going to quit,it did complete opposite and got heavier and I started giving me cramps!.I'm 35 yrs old and only got on ortho for hormone acne,which it so far isn't really seemingly helping.I've been on mother nature now for about 20 days.Should I go ahead and stop the pill,or wait and till Monday and call my doc?
- Ortho Tri-Cyclen Lo Information for Consumers
- Ortho Tri-Cyclen Lo Information for Healthcare Professionals (includes dosage details)
- Side Effects of Ortho Tri-Cyclen Lo (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 28 Sep 2014 • 3 answers
Posted 18 Sep 2015 • 1 answer
Ive been on the birth control tri-cyclen for about five months now for the first few months I wasnt?
Posted 21 Oct 2015 • 1 answer
Posted 13 Mar 2016 • 0 answers
Posted 20 Jul 2016 • 0 answers